RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 181–186 (Mi umn8095)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

On some criteria of locally nilpotent groups

B. I. Plotkin


Full text: PDF file (755 kB)

Bibliographic databases:
Received: 17.12.1953

Citation: B. I. Plotkin, “On some criteria of locally nilpotent groups”, Uspekhi Mat. Nauk, 9:3(61) (1954), 181–186

Citation in format AMSBIB
\Bibitem{Plo54}
\by B.~I.~Plotkin
\paper On some criteria of locally nilpotent groups
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 181--186
\mathnet{http://mi.mathnet.ru/umn8095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65559}
\zmath{https://zbmath.org/?q=an:0128.25401|0058.25701}


Linking options:
  • http://mi.mathnet.ru/eng/umn8095
  • http://mi.mathnet.ru/eng/umn/v9/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Pikhtilkov, “O lokalno nilpotentnom radikale spetsialnykh algebr Li”, Fundament. i prikl. matem., 8:3 (2002), 769–782  mathnet  mathscinet  zmath
    2. A. Yu. Golubkov, “The radical RN and the weakly solvable radical of linear groups over associative rings”, J. Math. Sci., 154:2 (2008), 143–203  mathnet  crossref  mathscinet  zmath  elib  elib
    3. E. Aladova, B. Plotkin, “PI-groups and PI-representations of groups”, J. Math. Sci., 164:2 (2010), 155–162  mathnet  crossref  mathscinet  elib
  • Успехи математических наук
    Number of views:
    This page:211
    Full text:112
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020